# SDR IPXA2018091133876

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 30,487 hours, 15,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2402
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, RT IB MAIN FLAP LOWER SURFACE DAMAGE APPROX 1 FOOT OB OF FLAP CANOE FAIRING. REPAIRED LWR SURFACE PANRL PN 113N2402 IAW SRM 51-70-10-2R.
